# SDR LR7A04025

- Difficulty date: February 5, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 45,668 hours, 21,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB5301 FOUND RT AFT DV WINDOW POST CRACKED.  REPAIR CARRIED OUT IAW SMP583 CH 53-30-25, FS 116 WL 255 RBL 40.
